Gastritis - De-nol not working

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ste1200
Regular Member


Date Joined Aug 2007
Total Posts : 44
   Posted 10/27/2007 5:18 AM (GMT -6)   
Hi, I was diagnosed with gastritis about 6 weeks ago and was put on a 2 week course of De-nol **this should of read '2 month course'**. I have been taking 4 x 120mg a day and after a couple of weeks there was a big improvement. However over the past couple of weeks the pain and acid and nausea/feeling really sick has returned. I am concerned as I only have a couple of weeks worth of tablets left. Anybody had this happen to them please ?

Ste

Post Edited (ste1200) : 10/28/2007 6:14:04 AM (GMT-6)


TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 10/27/2007 3:15 PM (GMT -6)   
Hello there Ste...I am sorry you are having discomfort.

I have no experience with De-nol, so I am unaware if what you are feeling is normal. I would though strongly suggest talking to your doctor, as there may be something he can do to make you feel better.

Maybe members with experience here can help you more, but in any event, I do think it is important you talk to your doctor about what you are feeling.

I hope the rest of your weekend is great, please get on this Monday, and Please, Please, keep up posted on how you are doing!

Wishing you the best!
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~


ste1200
Regular Member


Date Joined Aug 2007
Total Posts : 44
   Posted 10/28/2007 6:12 AM (GMT -6)   
Judging by my past experiences with my doctor, she would just say finish the course and then see how I feel. It has eased a touch over the past day or 2, could be with stopping smoking, so hopefully it will continue to improve.

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 10/29/2007 11:24 AM (GMT -6)   
I do hope you continue to improve!

Keep us posted, and don't hesitate to ask any questions you may have!

WIshing you the best!
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 27, 2018 1:35 PM (GMT -6)
There are a total of 2,966,410 posts in 325,336 threads.
View Active Threads


Who's Online
This forum has 162745 registered members. Please welcome our newest member, robdesilets.
290 Guest(s), 7 Registered Member(s) are currently online.  Details
Maddy.M, Gismo94, MarkInNova, sierraDon, ks1905, OriolCarol, napoleon dynamite